# SDR MALA010106

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 7256110
- Part serial: OFF1920ON011
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT SIDE WINDOW HEAT CAUTION LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RT SIDE WINDOW, IAW SF 340 AMM 56-10-10.  (P/N 7256110) (S/N OFF 1920), (S/N ON 0118), REFERENCE 409 CARD 034296.  OPS CHECK GOOD.
